# SDR CALA2019110301900

- Difficulty date: November 1, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N4871
- Make and model: Airbus A319-132
- Aircraft time: 46,798 hours, 29,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU 10WL BATTERY PACK MISSING LIFE CONTROL LABLE (P/N:3214-31) REF NON-ROUTINE NO.9490817 - SPEC NO. A3NB-33-3-6016. REPLACE EPSU 10WL BATTERY PACK, DO THE OPERATIONAL CHECK OF THE EPSU THRU BITE CHECK, FND THE RESULT ''NORMAL'' PER AMM 33-51-38-000/400-001A REV 103 & AMM 33-51-00-71 0-001A REV 103. CONFIRMED WITH UAL QC, IT IS NOT SDR JOB. UPDATED THE SDR FROM ''Y'' TO ''N''.
